Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 11, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Mar 17, 2012, 4:30 AM CDT for Cimarron County, Texas County, Oklahoma; 12 counties in Texas. It took effect at Mar 17, 2012, 10:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2012, 4:30 AM CDT (09:30 UTC)
- In effect from
- Mar 17, 2012, 10:00 AM CDT
- Expired
- Mar 17, 2012, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5058 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
345 WWUS84 KAMA 170930 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 430 AM CDT SAT MAR 17 2012 OKZ001-TXZ001-006-011-016-172200- /O.UPG.KAMA.FW.A.0010.120317T1500Z-120318T0200Z/ /O.NEW.KAMA.FW.W.0011.120317T1500Z-120318T0200Z/ /O.CON.KAMA.FW.A.0011.120318T1500Z-120319T0100Z/ CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH- 430 AM CDT SAT MAR 17 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL PANHANDLES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE FAR WESTERN PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... HARTLEY...OLDHAM...DEAF SMITH. * 20 FOOT WIND: SOUTHWESTERLY WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH HIGHER GUSTS THROUGH THE MID EVENING. SOUTHERLY WINDS WILL INCREASE BY LATE SUNDAY MORNING TO 30 TO 40 MPH WITH HIGHER GUSTS. * HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 5 TO 15 PERCENT TODAY AND TO AROUND 15 PERCENT ON SUNDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET BY LATE THIS MORNING AND WILL IMPROVE BY MID EVENING AS RELATIVE HUMIDITIES GRADUALLY INCREASE AND WIND SPEEDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ002-TXZ002-003-007-008-012-013-017-018-172200- /O.UPG.KAMA.FW.A.0010.120317T1500Z-120318T0200Z/ /O.NEW.KAMA.FW.W.0011.120317T1500Z-120318T0200Z/ TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON-POTTER-CARSON-RANDALL- ARMSTRONG- 430 AM CDT SAT MAR 17 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE WESTERN AND CENTRAL PANHANDLES. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. * AFFECTED AREA: IN OKLAHOMA...TEXAS. IN TEXAS...SHERMAN... HANSFORD...MOORE...HUTCHINSON...POTTER...CARSON...RANDALL... ARMSTRONG. * 20 FOOT WIND: SOUTHWESTERLY WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH HIGHER GUSTS THROUGH THE MID EVENING. * HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 5 TO 15 PERCENT ARE EXPECTED. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET BY LATE THIS MORNING AND WILL IMPROVE BY MID EVENING AS RELATIVE HUMIDITIES INCREASE AND WIND SPEEDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ GOEHRING FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
1 follow-up statement
309 WWUS84 KAMA 172005 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 305 PM CDT SAT MAR 17 2012 OKZ001-TXZ001-006-011-016-181300- /O.UPG.KAMA.FW.A.0011.120318T1500Z-120319T0100Z/ /O.NEW.KAMA.FW.W.0012.120318T1500Z-120319T0100Z/ /O.CON.KAMA.FW.W.0011.000000T0000Z-120318T0200Z/ CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH- 305 PM CDT SAT MAR 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... HARTLEY...OLDHAM...DEAF SMITH. * 20 FOOT WIND: SOUTHWESTERLY WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH HIGHER GUSTS THROUGH THE MID EVENING. SOUTH TO SOUTHWESTERLY WINDS WILL INCREASE BY LATE SUNDAY MORNING TO 25 TO 35 MPH WITH HIGHER GUSTS. * HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 5 TO 15 PERCENT THROUGH THIS EVENING AND TO AROUND 5 TO 15 PERCENT ON SUNDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE BY MID EVENING AS RELATIVE HUMIDITIES GRADUALLY INCREASE AND WIND SPEEDS DIMINISH. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BE MET BY LATE MORNING OR MIDDAY SUNDAY AND IMPROVE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY BECOME DANGEROUS WIND-DRIVEN WILDFIRES. && $$ OKZ002-TXZ002-007-012-017-181300- /O.NEW.KAMA.FW.W.0012.120318T1500Z-120319T0100Z/ /O.CON.KAMA.FW.W.0011.000000T0000Z-120318T0200Z/ TEXAS-SHERMAN-MOORE-POTTER-RANDALL- 305 PM CDT SAT MAR 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * AFFECTED AREA: IN OKLAHOMA...TEXAS. IN TEXAS...SHERMAN... MOORE...POTTER...RANDALL. * 20 FOOT WIND: SOUTHWESTERLY WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH HIGHER GUSTS THROUGH THE MID EVENING. SOUTH TO SOUTHWESTERLY WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED BY LATE SUNDAY MORNING. * HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 5 TO 15 PERCENT ARE EXPECTED THROUGH THIS EVENING AND AGAIN ON SUNDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE BY MID EVENING AS RELATIVE HUMIDITIES INCREASE AND WIND SPEEDS DIMINISH. CRITICAL FIRE WEATHER CONDITIONS WILL BE MET ON SUNDAY AROUND LATE MORNING OR MIDDAY AND WILL IMPROVE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ TXZ003-008-013-018-180200- /O.CON.KAMA.FW.W.0011.000000T0000Z-120318T0200Z/ HANSFORD-HUTCHINSON-CARSON-ARMSTRONG- 305 PM CDT SAT MAR 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * AFFECTED AREA: IN TEXAS...HANSFORD...HUTCHINSON...CARSON... ARMSTRONG. * 20 FOOT WIND: SOUTHWESTERLY WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH HIGHER GUSTS THROUGH THE MID EVENING. * HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 5 TO 15 PERCENT ARE EXPECTED. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE BY MID EVENING AS RELATIVE HUMIDITIES INCREASE AND WIND SPEEDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 17, 3:59 AM CDT, 31 minutes earlier.
Area forecast discussion, Mar 17, 3:59 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
359 AM CDT SAT MAR 17 2012
.DISCUSSION...
THE WINDS ARE EXPECTED TO INCREASE EVEN FURTHER TODAY AS HEIGHT
FALLS OVER THE SOUTHERN ROCKIES ENCOURAGES A TIGHTENING SURFACE
PRESSURE GRADIENT ACROSS THE SOUTHERN HIGH PLAINS. A DRYLINE WILL
AGAIN MOVE INTO THE EASTERN PANHANDLES BY PEAK HEATING...BUT BELIEVE
THE DRYLINE WILL REMAIN QUIET TODAY WITH THE LACK OF AN UPPER LEVEL
TRIGGER.
UPPER LEVEL LONGWAVE TROUGH OVER THE WEST COAST NOW WILL CONTINUE TO
MAKE STEADY PROGRESS ACROSS THE SOUTHERN GREAT BASIN AND SOUTHERN
ROCKIES THROUGH MONDAY. UPPER HEIGHT FALLS START TO SPREAD OUT
ONTO THE SOUTHERN HIGH PLAINS SUNDAY AFTERNOON AND SUNDAY NIGHT. AS
THIS HAPPENS OUR SHOWER AND THUNDERSTORM CHANCES SHOULD GO UP...
ESPECIALLY FOR THE EASTERN PANHANDLES. INCREASING MOISTURE COMBINED
WITH INCREASING LIFT AND DYNAMICS FROM THE APPROACHING LONG WAVE
TROUGH SHOULD BE ENOUGH TO HELP PRODUCE THE SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. THE OTHER CONCERN WILL BE THE
SURFACE WIND. WINDS MAY APPROACH HIGH WIND WARNING CRITERIA ACROSS
THE NORTHWEST AND FAR WESTERN CWA ON SUNDAY AS THE SURFACE PRESSURE
GRADIENT INCREASES EVEN MORE. 700 MB AND 500 MB WIND SPEEDS ALSO
SUPPORT THE POSSIBILITY OF HIGH WIND CRITERIA BEING MET...ESPECIALLY
ACROSS THE NORTHWEST SECTIONS. THE DAMAGING WIND THREAT
ASSOCIATED WITH THUNDERSTORMS COULD BE VERY REAL IF SOME OF THESE
STORMS CAN TAP INTO THESE STRONGER WINDS AND BRING THEM TO THE
GROUND.
THE PACIFIC COLD FRONT WILL SWEEP ACROSS THE PANHANDLES LATE
SUNDAY NIGHT INTO EARLY MONDAY MORNING...BRINGING STRONG WINDS
OUT OF THE SOUTHWEST. THIS COLD FRONT WILL SWEEP MOST OF THE
MOISTURE TO THE EAST OF THE CWA ON MONDAY. A FEW SHOWERS OR
THUNDERSTORMS MAY LINGER ACROSS THE FAR SOUTHEAST WHERE MOISTURE WILL
HANG ON A LITTLE LONGER.
THE STRONGER CANADIAN COLD FRONT WILL MOVE SOUTH ACROSS THE AREA
ON TUESDAY AS THE CENTER OF THE LONGWAVE TROUGH MOVES ACROSS.
AGAIN...THE WINDS MAY GET FAIRLY STRONG BEHIND THIS FEATURE...BUT
THEY WILL PROBABLY BE LIGHTER THAN MONDAY.
A CLOSED LOW WILL THEN EVOLVE JUST TO THE EAST OF THE CWA ON TUESDAY
NIGHT AND WEDNESDAY. THE INFLUENCE OF THIS LOW WILL KEEP
TEMPERATURES DOWN INTO WEDNESDAY. TEMPERATURES WILL SLOWLY WARM
THROUGH THE END OF NEXT WEEK AS THIS LOW SLOWLY MOVES NORTHEAST
AWAY FROM THE AREA.
&&
.FIRE WEATHER...
WILL GO AHEAD AND FLIP THE FIRE WEATHER WATCH FOR TODAY OVER
TO A RED FLAG WARNING. LOOKS LIKE CRITICAL FIRE WEATHER
CONDITIONS SHOULD BE MET BEHIND A DRYLINE. WILL KEEP THE FIRE
WEATHER WATCH GOING FOR SUNDAY AS CRITICAL FIRE WEATHER
CONDITIONS MAY DEVELOP ACROSS THE FAR WESTERN CWA. INCREASING
CHANCES OF RAIN WILL DEVELOP ACROSS THE REGION SUNDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 86 49 77 42 60 / 5 0 20 40 5
BEAVER OK 83 49 78 48 66 / 5 0 20 50 10
BOISE CITY OK 87 45 75 38 57 / 5 0 5 20 5
BORGER TX 87 57 83 48 62 / 5 0 20 40 5
BOYS RANCH TX 89 47 79 42 61 / 5 0 20 30 5
CANYON TX 87 46 78 41 61 / 5 0 20 40 5
CLARENDON TX 87 54 81 50 65 / 5 5 20 50 10
DALHART TX 86 41 76 36 58 / 5 0 5 20 5
GUYMON OK 89 45 83 43 61 / 5 0 20 40 5
HEREFORD TX 86 46 77 40 59 / 0 0 20 30 5
LIPSCOMB TX 81 55 78 53 66 / 5 0 20 50 10
PAMPA TX 83 52 78 46 61 / 5 5 20 50 5
SHAMROCK TX 80 55 79 53 69 / 10 5 20 60 10
WELLINGTON TX 81 55 80 53 72 / 10 5 20 60 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
DALLAM...DEAF SMITH...HANSFORD...HARTLEY...HUTCHINSON...
MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: DALLAM...DEAF SMITH...HARTLEY...
OLDHAM.
OK...RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: CIMARRON.
&&
08/15Hazardous weather outlook, Mar 17, 4:19 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 419 AM CDT SAT MAR 17 2012 OKZ001>003-TXZ001>020-172130- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 419 AM CDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. CRITICAL FIRE WEATHER CONDITIONS WILL BE FOUND ACROSS THE WESTERN AND CENTRAL PANHANDLES THROUGH MID EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO BREEZY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES SUNDAY AFTERNOON THROUGH SUNDAY NIGHT...AND ALSO MONDAY ACROSS THE EXTREME SOUTHEASTERN TEXAS PANHANDLE. ANY STORMS THAT DEVELOP SUNDAY AFTERNOON THROUGH SUNDAY NIGHT MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE FAR WESTERN PANHANDLES LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY FOR STRONG WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE MONDAY AND TUESDAY ACROSS THE AREA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A WIND ADVISORY MAY BE NEEDED ON SUNDAY FOR PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES AS SOUTH WINDS INCREASE TO 30 TO 40 MPH WITH HIGHER GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS TODAY THROUGH TUESDAY. GOEHRING
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:05 PM CDT | Red Flag Warning | AMA | Cimarron, Texas | 29 hr |
Nearby
Red Flag Warnings in Texas, 2012Red Flag Warnings in Oklahoma, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.